Some problems on Suslin spaces and topological algebras
Colloquium Mathematicum, Tome 42 (1979) no. 1, pp. 43-44
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_42_1_43_44,
author = {Jens Peter Reus Christensen},
title = {Some problems on {Suslin} spaces and topological algebras},
journal = {Colloquium Mathematicum},
pages = {43--44},
year = {1979},
volume = {42},
number = {1},
doi = {10.4064/cm-42-1-43-44},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-42-1-43-44/}
}
TY - JOUR AU - Jens Peter Reus Christensen TI - Some problems on Suslin spaces and topological algebras JO - Colloquium Mathematicum PY - 1979 SP - 43 EP - 44 VL - 42 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-42-1-43-44/ DO - 10.4064/cm-42-1-43-44 LA - en ID - 10_4064_cm_42_1_43_44 ER -
Jens Peter Reus Christensen. Some problems on Suslin spaces and topological algebras. Colloquium Mathematicum, Tome 42 (1979) no. 1, pp. 43-44. doi: 10.4064/cm-42-1-43-44
Cité par Sources :